American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Dhruv Mubayi and Vojtech Rödl. Specified intersections. Trans. Amer. Math. Soc. 366 (2014) 491-504.
Abstract, references, and article information   
View Article: PDF

[2] Satoshi Murai. Free resolutions of lex-ideals over a Koszul toric ring. Trans. Amer. Math. Soc. 363 (2011) 857-885. MR 2728587.
Abstract, references, and article information   
View Article: PDF

[3] Dhruv Mubayi. Structure and stability of triangle-free set systems. Trans. Amer. Math. Soc. 359 (2007) 275-291. MR 2247891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] R. Ahlswede, H. Aydinian and L. H. Khachatrian. On Bohman's conjecture related to a sum packing problem of Erdos. Proc. Amer. Math. Soc. 132 (2004) 1257-1265. MR 2053329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wanjun Hu. Tychonoff expansions by independent families. Proc. Amer. Math. Soc. 131 (2003) 3607-3616. MR 1991775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jürgen Herzog and Takayuki Hibi. Upper bounds for the number of facets of a simplicial complex. Proc. Amer. Math. Soc. 125 (1997) 1579-1583. MR 1363424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gregory M. Manning. Some results on the $m(4)$ problem of Erdös and Hajnal. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 112-113. MR 1369642.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1